# SDR FDEA201912043168

- Difficulty date: December 4, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 88,592 hours, 31,621 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Slide
- Part number: AWD72741LFX
- Part serial: PL0132
- Condition: Defective
- Location: L1 Door
- Part time: 34 hours, 15 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

1 LEFT DOOR SLIDE/RAFT LIGHT REMAINS ON.   REMOVED AND REPLACED SLIDE RAFT ASSEMBLY.
